Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Lipitor oral.

Overall User Ratings

910 Total User Reviews

User Reviews

1-5 of 454 Next»
Condition: High Cholesterol
8/11/2014 8:36:27 AM

Reviewer: CRJ68, 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I started taking this drug in December 2013. It took it for 4 months before experiencing hip pain so severe that I couldn't work out at the gym for a month. At the time, I didn't realize the pain was due to the Lipitor. By accident, I didn't take the Lipitor for a couple days and my hips felt much better. I've been off the Lipitor for 2 months and my hips feel 95% better. I told my ... Show Full Comment

Condition: High Cholesterol
8/8/2014 4:05:02 PM

Reviewer: cgravy, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Since I have been taking Lipitor I cannot sleep at night because my muscles in my legs ache constantly. I have frequent headaches, which was not usual. Totally tired to the point that it makes me feel nauseous. I also think it was starting to affect my memory/reasoning. And, I have only been taking it for about 6 weeks. I stopped taking it and will be anxious to see if the symptoms stop.

Condition: High Cholesterol
8/7/2014 12:14:40 PM

Reviewer: 65-74 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I took this drug for 25 yrs. and developed muscle aches, kidney problems, oxygen problems, itch, rash, carotid artery damage, peripheral neuropathy. DO NOT TAKE ANY STATINS OR ZETIA (same side effects).

Condition: High Cholesterol
8/4/2014 8:20:03 PM

Reviewer: 65-74 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I am taking 10 mg of lipitor and it is causing stomach upset and loose bowels. Is there something I can take with it that might provent it from happening.

Condition: High Cholesterol
7/26/2014 11:38:59 PM

Reviewer: cinsue58, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have severe back pain and stomach pain, memory loss. Going to stop taking this medicine mediately. I noticed as the medicine wore off my pain went away, I took it at night, and here comes the pain. What an awful medicine.

1-5 of 454 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.